Clear Face but It's Not Worth the Side Effects - Los Angeles, CA
I must admit my acne was very minor but it was...
- 10 Jul 2012
I must admit my acne was very minor but it was still acne and just like everyone else I wanted clear skin... and that's exactly what Accutane did. It made my face look absolutely amazing with in 2 weeks, but the side effects came even sooner. The #1 side effect is dry lips... thats an understatement. Within the first week of using Accutance I noticed my lips had already started to become dry more and more frequently. The longer I used Accutance the drier and more painful my lips became. They would become so dry at night that I would wake up in the middle of the night because of the dry burning on my lips. No matter what ointment or lip gloss I put on it just sucked it right up.
Not only was my lips dry but it made the rest of my skin dry and scaly and eventually caused eczema on the palm of my left hand. I was on Accutane for 2 months and I couldn't bare the side effects any longer. I have been off the medication now for 2 weeks and though I have started to break out its not nearly as bad as it was before. If you have other options to try, I highly recommend trying something less harmful then accutane. Some people had warned me before about how horrible accutane was... Now I'm warning others the exact same way.